Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 53, NWS Jacksonville, FL

April 3, 2017Camden County, Glynn County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 3, 2017, 3:13 PM EDT for Camden County, Glynn County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2017, 3:13 PM EDT (19:13 UTC)
Expired
Apr 3, 2017, 4:00 PM EDT
In force
47 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 67 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2017-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 546 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2017-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
546 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
715 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

869 
WUUS52 KJAX 031913
SVRJAX
GAC039-127-032000-
/O.NEW.KJAX.SV.W.0053.170403T1913Z-170403T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
313 PM EDT MON APR 3 2017

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Northeastern Camden County in southeastern Georgia...
  Southwestern Glynn County in southeastern Georgia...

* Until 400 PM EDT

* At 313 PM EDT, a severe thunderstorm was located over Woodbine,
  moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Brunswick, Woodbine, Dock Junction, Waverly, Jekyll Island and
  Dover Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3106 8138 3092 8175 3100 8181 3116 8172
      3128 8155 3108 8137
TIME...MOT...LOC 1913Z 232DEG 17KT 3099 8175 

HAIL...1.00IN
WIND...60MPH
 
$$

ELSENHEIMER
3 follow-up statements
357 
WWUS52 KJAX 031924
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
324 PM EDT MON APR 3 2017

GAC039-127-032000-
/O.CON.KJAX.SV.W.0053.000000T0000Z-170403T2000Z/
Camden GA-Glynn GA-
324 PM EDT MON APR 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHEASTERN CAMDEN AND SOUTHWESTERN GLYNN COUNTIES...

At 324 PM EDT, a severe thunderstorm was located near Waverly, or 7
miles northeast of Woodbine, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Brunswick, Dock Junction and Jekyll Island. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3106 8138 3101 8169 3114 8171 3124 8152
      3108 8137
TIME...MOT...LOC 1924Z 233DEG 20KT 3105 8164 

HAIL...1.00IN
WIND...60MPH
 
$$

ELSENHEIMER
930 
WWUS52 KJAX 031936
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
336 PM EDT MON APR 3 2017

GAC039-031945-
/O.CAN.KJAX.SV.W.0053.000000T0000Z-170403T2000Z/
Camden GA-
336 PM EDT MON APR 3 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CAMDEN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3112 8141 3108 8154 3108 8156 3107 8156
      3107 8157 3109 8156 3110 8157 3111 8156
      3113 8156 3113 8157 3112 8158 3111 8161
      3113 8162 3124 8152
TIME...MOT...LOC 1935Z 230DEG 19KT 3111 8157 

$$

GAC127-032000-
/O.CON.KJAX.SV.W.0053.000000T0000Z-170403T2000Z/
Glynn GA-
336 PM EDT MON APR 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTH CENTRAL GLYNN COUNTY...

At 335 PM EDT, a severe thunderstorm was located near Brunswick,
moving northeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Brunswick and Dock Junction. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3112 8141 3108 8154 3108 8156 3107 8156
      3107 8157 3109 8156 3110 8157 3111 8156
      3113 8156 3113 8157 3112 8158 3111 8161
      3113 8162 3124 8152
TIME...MOT...LOC 1935Z 230DEG 19KT 3111 8157 

HAIL...1.00IN
WIND...60MPH
 
$$

ELSENHEIMER
203 
WWUS52 KJAX 031950
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
350 PM EDT MON APR 3 2017

GAC127-032000-
/O.EXP.KJAX.SV.W.0053.000000T0000Z-170403T2000Z/
Glynn GA-
350 PM EDT MON APR 3 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GLYNN COUNTY
WILL EXPIRE AT 400 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 3112 8141 3108 8154 3108 8156 3107 8156
      3107 8157 3109 8156 3110 8157 3111 8156
      3113 8156 3113 8157 3112 8158 3111 8161
      3113 8162 3124 8152
TIME...MOT...LOC 1950Z 232DEG 17KT 3115 8151 

$$

ELSENHEIMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 11:43 AM EDT, 3 hours 30 minutes earlier.

Area forecast discussion, Apr 3, 11:43 AM EDT, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1143 AM EDT Mon Apr 3 2017

...ENHANCED RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON FOR
LOCATIONS FROM ALMA NORTHWARD...
...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON FOR
LOCATIONS EAST OF U.S. HIGHWAY 301...

.UPDATE...
Late morning surface analysis depicts a warm front pushing
northward through inland southeast Georgia, with strengthening low
pressure (996 millibars) centered near the Ozarks, moving
northeastward. A large squall line containing strong to severe
thunderstorms extends along a pre-frontal trough from northwestern
Georgia southward to the western Florida panhandle. Isolated showers
developed earlier this morning along the retreating warm front
over coastal locations, and this activity has since moved north of
our region. An extensive cumulus field persists over the coastal
counties per morning visible satellite imagery, but this cloud
cover is poised to move offshore, with significant insolation
expected to overspread northeast FL early this afternoon, boosting
highs into the 80s. Dewpoints in the warm sector are running in
the 65-70 range as southerly winds increase to 15-20 mph area-
wide.

Strong heating over north central and northeast FL will allow for
increasing instability as the afternoon progresses, which will be
coupled with strengthening southwesterly winds aloft to present an
increasing threat for strong to severe thunderstorm development.
Short term high resolution guidance indicates that convection will
begin to develop during the early afternoon hours along or just
west of U.S. Highway 301, with activity increasing in coverage as
it encounters the Atlantic coast sea breeze that should be
positioned just west of the Interstate 95 corridor. Strong to
severe thunderstorms will be possible within this convection, with
damaging wind gusts and hail being the primary threats. An
isolated tornado cannot be ruled out as helicity becomes enhanced
along the existing sea breeze boundary. This broken line of
convection should progress quickly east-northeastward at 25-35 mph
late this afternoon, and should move into the near shore coastal
waters towards sunset.

Meanwhile, the main squall line situated along the pre-frontal
trough will progress eastward as the afternoon progresses. This
line will approach the upper Altamaha/Ocmulgee River region during
the late afternoon hours, with some convection possibly developing
ahead of this line for locations from Alma northward. The Storm
Prediction Center has upgraded the severe weather threat for this
area to Enhanced, with a Slight Risk covering the rest of
southeast Georgia and the western Suwannee Valley. Severe
thunderstorms with this activity will be capable of producing
damaging wind gusts, hail, and tornadoes. A severe thunderstorm or
tornado watch will likely be issued this afternoon for these
locations. Hi-res guidance suggests that this line will progress
slowly southeastward through the evening and overnight hours,
moving into the Georgia coastal waters and approaching the
Interstate 10 corridor after midnight. The upper trough currently
over the Ozarks will progress into the Ohio Valley overnight, and
with support aloft weakening, the line will become broken
overnight, with individual convective cells weakening by the
predawn hours along I-10. However, enough diffluence in the flow
aloft and remaining instabilty may keep a threat for strong to
severe thunderstorms in place through around sunrise, with
locally heavy rainfall possible along portions of the I-10
corridor as the front stalls along the FL/GA border.

&&

.AVIATION...
MVFR ceilings of 1500-2500 feet are expected through around 19Z-
20Z at the regional terminals. Showers and thunderstorms will
develop just west of the terminals shortly after 18Z, with strong
to severe thunderstorms possibly impacting the Duval County
terminals, SSI, and SGJ between 19Z-23Z. Activity may also
initially develop near the GNV terminal in the 18Z-21Z time frame.
We have placed tempo groups at each terminal through the afternoon
hours for south-southwest wind gusts up to 40 knots accompanying
these thunderstorms, which will bring brief periods of MVFR to IFR
conditions. Outside of thunderstorm activity, sustained southerly
wind speeds of 15-20 knots are expected at the regional terminals,
occasional gusts near 30 knots possible. Southwesterly winds at
2000 feet will increase to 35-40 knots at the regional terminals
after 00Z tonight, with south-southwest surface winds remaining in
the 10-15 knot range outside of thunderstorm activity tonight. A
squall line of strong to severe thunderstorms may impact SSI after
00Z, bringing another round of brief sub-VFR conditions with
strong wind gusts possible.

&&

.MARINE...
Small Craft Advisories are now in effect for both the near shore
and offshore coastal waters, as south-southeast winds strengthen
this afternoon ahead of a pre-frontal trough and associated
squall line of strong to severe thunderstorms. Seas in the
offshore waters will build to 5-7 feet in the offshore waters
through Tuesday morning. Thunderstorms developing along sea breeze
boundaries this afternoon will enter the near shore waters during
the late afternoon and early evening hours, with strong to severe
storms possible. A squall line containing strong to severe
thunderstorms may also impact the Georgia waters towards or
shortly after sunset this evening.

A frontal boundary will stall near the FL/GA border on Tuesday,
with winds and seas quickly subsiding below caution levels by
sunrise in the near shore waters. Winds and seas will subside
below SCA levels in the offshore waters during the late morning
hours, with a further reduction below caution levels expected
offshore by Tuesday evening. Winds and seas will increase once
again on Wednesday ahead of a strong cold front, with southerly
winds increasing to SCA levels during the afternoon hours.
Offshore winds will occasionally gust to gale force on Wednesday
night and Thursday, with another squall line of strong to severe
thunderstorms potentially impacting the waters during the
overnight hours on Wednesday night just ahead of the strong cold
front. Small Craft Advisory conditions will continue through
Thursday in the near shore waters and through Thursday night
offshore.

Rip Currents: Strong south-southeast winds will create a strong
longshore current that will result in a moderate rip current risk
at area beaches through this afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  85  66  86  67 /  60  60  20  20
SSI  78  69  83  69 /  50  50  40  20
JAX  84  69  86  69 /  60  50  50  20
SGJ  83  70  85  69 /  50  30  40  10
GNV  87  69  86  68 /  10  50  60  10
OCF  87  67  86  67 /  10  30  40  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 11 AM EDT Tuesday for Waters from
     Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

     Small Craft Advisory until 4 AM EDT Tuesday for Coastal waters
     from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM.

&&

Nelson/Elsenheimer/Walker
Hazardous weather outlook, Apr 3, 2:37 PM EDT, 36 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jacksonville FL
237 PM EDT Mon Apr 3 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-041845-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
237 PM EDT Mon Apr 3 2017

...TORNADO WATCH FOR PORTIONS OF INLAND SOUTHEAST GEORGIA THROUGH
9 PM THIS EVENING...

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE ELSEWHERE THIS
AFTERNOON THROUGH TONIGHT...

...SMALL CRAFT ADVISORIES THROUGH TONIGHT...

This Hazardous Weather Outlook is for Northeast Florida,
Southeast Georgia and the Adjacent Coastal Waters.

.DAY ONE...This Afternoon and Tonight...
Strong to Severe Thunderstorms will be possible from the mid-
afternoon through the overnight hours. Storms firing along the
Atlantic Coast Sea Breeze front along the I-95 and U.S. 301
corridors during the mid afternoon may become strong to severe
with damaging winds and hail being the primary threats. Activity
will move eastward and impact the Atlantic coastal counties during
the late afternoon and early evening hours.

Meanwhile, a squall line of strong to severe thunderstorms will
push eastward into inland Southeast Georgia and the Suwannee
River Valley from the late afternoon hours through this
evening. The Storm Prediction Center has issued a Tornado Watch
through 9 PM this evening. Damaging winds, hail, and isolated
tornadoes will be possible with this activity. This squall line
is expected to impact the remainder of southeast Georgia during
the late evening hours, and will then impact the Interstate 10
corridor after midnight. Strong to isolated severe thunderstorms
will remain possible overnight as this activity moves southward.

Small Craft advisories are in effect for the near shore and
offshore coastal waters through tonight, as south-southeasterly
winds strengthen today and become southwesterly tonight. These
strong winds will also create a moderate risk of rip currents at
area beaches today.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...
Scattered Thunderstorms will remain possible...mainly across
northeast and north central Florida as well as coastal southeast
Georgia on Tuesday. A few storms may become strong...with gusty
winds being the primary threat.

Another strong frontal boundary will approach Wednesday and push
through the region Wednesday Night and early Thursday with another
round of strong to severe thunderstorms expected. Stronger
activity will be capable of producing damaging wind gusts,
isolated tornadoes and locally heavy rainfall.

Windy conditions are expected Wednesday through Friday and Small
Craft Advisories are expected over the coastal waters, with near
Gale Force wind gusts possible. Wind Advisories may be required
for the land areas on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters across inland sections of southeast Georgia are asked to
activate and relay reports of damage to the National Weather
Service and local emergency managers. Spotters will likely be
activated elsewhere during the early evening hours tonight.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

Nelson

In the hours before

Special weather statement, Apr 3, 2:13 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Jacksonville FL
213 PM EDT MON APR 3 2017

GAZ132-133-031845-
Coffee GA-Jeff Davis GA-
213 PM EDT MON APR 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COFFEE AND JEFF DAVIS
COUNTIES UNTIL 245 PM EDT...

At 213 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pridgen, or 8 miles north of Broxton, moving northeast at 20 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Hazlehurst, Broxton, Ambrose, Pridgen, Snipesville, Denton and Grays
Landing.

LAT...LON 3197 8243 3184 8244 3184 8252 3175 8252
      3175 8255 3173 8252 3167 8252 3167 8262
      3165 8263 3157 8304 3162 8304 3166 8300
      3179 8299 3178 8287 3192 8268 3196 8255
      3195 8249 3195 8248 3196 8250
TIME...MOT...LOC 1813Z 222DEG 10KT 3174 8294

ELSENHEIMER
Special weather statement, Apr 3, 2:28 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
228 PM EDT MON APR 3 2017

GAZ134-135-150-151-031900-
Pierce GA-Ware GA-Bacon GA-Appling GA-
228 PM EDT MON APR 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PIERCE...
NORTHWESTERN WARE...BACON AND SOUTHERN APPLING COUNTIES UNTIL 300 PM
EDT...

At 228 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Alma, moving northeast at 45 mph.

Locations impacted include...
Alma, Surrency, Jamestown, Pebble Hill, Bristol, Dixie Union, New
Lacy and Bickley.

LAT...LON 3184 8207 3183 8206 3182 8209 3180 8209
      3180 8211 3177 8209 3177 8213 3157 8213
      3156 8215 3156 8213 3141 8217 3122 8254
      3134 8263 3147 8263 3147 8260 3149 8260
      3167 8244 3185 8209
TIME...MOT...LOC 1828Z 230DEG 38KT 3145 8241

ELSENHEIMER
Special weather statement, Apr 3, 2:45 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
245 PM EDT MON APR 3 2017

GAZ164-165-031915-
Inland Camden GA-Charlton GA-
245 PM EDT MON APR 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CAMDEN AND NORTHEASTERN
CHARLTON COUNTIES UNTIL 315 PM EDT...

At 245 PM EDT, Doppler radar was tracking a strong thunderstorm near
Folkston, moving northeast at 40 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Folkston, Woodbine, Homeland, Waverly, Winokur, Tarboro and
Colesburg.

LAT...LON 3094 8164 3077 8178 3079 8179 3080 8188
      3083 8190 3081 8191 3083 8195 3080 8197
      3094 8212 3101 8208 3108 8206 3105 8194
      3109 8192 3110 8184 3114 8182 3117 8177
      3115 8176 3115 8172 3099 8163
TIME...MOT...LOC 1845Z 216DEG 34KT 3088 8195

ELSENHEIMER
Special weather statement, Apr 3, 3:02 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
302 PM EDT MON APR 3 2017

GAZ135-136-031930-
Appling GA-Wayne GA-
302 PM EDT MON APR 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE AND EASTERN
APPLING COUNTIES UNTIL 330 PM EDT...

At 301 PM EDT, Doppler radar was tracking a strong thunderstorm over
Surrency, moving northeast at 40 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Surrency and Odum.

A tornado watch remains in effect until 900 PM EDT for southeastern
Georgia.

LAT...LON 3187 8211 3186 8212 3182 8204 3182 8201
      3179 8199 3178 8198 3179 8196 3176 8194
      3150 8217 3156 8225 3156 8226 3165 8239
      3189 8214 3189 8212 3190 8211
TIME...MOT...LOC 1901Z 222DEG 37KT 3168 8218

ELSENHEIMER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 2:13 PM EDTSpecial Weather StatementJAXJeff Davis32 min
Apr 3, 2:28 PM EDTSpecial Weather StatementJAXAppling, Bacon32 min
Apr 3, 2:34 PM EDTSevere Thunderstorm WarningJAXWayne30 min
Apr 3, 2:45 PM EDTSpecial Weather StatementJAXCamden30 min
Apr 3, 3:02 PM EDTSpecial Weather StatementJAXAppling28 min
Apr 3, 3:17 PM EDTSpecial Weather StatementJAXGlynn28 min
Apr 3, 3:21 PM EDTSevere Thunderstorm WarningJAXCoffee, Jeff Davis39 min
Apr 3, 3:39 PM EDTSpecial Weather StatementJAXWayne51 min
Apr 3, 4:03 PM EDTSpecial Weather StatementJAXJeff Davis42 min
Apr 3, 4:10 PM EDTSpecial Weather StatementJAXGlynn35 min
Apr 3, 4:26 PM EDTSevere Thunderstorm WarningJAXAppling27 min
Apr 3, 4:27 PM EDTSevere Thunderstorm WarningJAXCamden, Glynn18 min
Apr 3, 4:34 PM EDTSpecial Weather StatementJAXCamden26 min
Apr 3, 4:42 PM EDTSpecial Weather StatementJAXClinch33 min
Apr 3, 4:45 PM EDTSevere Thunderstorm WarningJAXGlynn29 min
Apr 3, 4:59 PM EDTSpecial Weather StatementJAXWayne16 min
Apr 3, 5:11 PM EDTSevere Thunderstorm WarningJAXWayne19 min
Apr 3, 5:20 PM EDTSpecial Weather StatementJAXEchols25 min
Apr 3, 5:31 PM EDTSevere Thunderstorm WarningJAXClinch, Echols44 min
Apr 3, 5:33 PM EDTSpecial Weather StatementJAXGlynn42 min
Apr 3, 5:57 PM EDTSevere Thunderstorm WarningJAXCamden, Glynn48 min
Apr 3, 6:16 PM EDTSpecial Weather StatementJAXClinch, Ware44 min
Apr 3, 6:47 PM EDTSevere Thunderstorm WarningJAXCamden28 min
Apr 3, 6:59 PM EDTSpecial Weather StatementJAXCamden31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.